I cant seem to find the answer anywhere.
Leukopenia (low white blood cell count) is not a reported side effect of dimenhydrinate.
Leukopenia may be due to:
Bone marrow deficiency or failure (for example, due to infection, tumor, or abnormal scarring)
Collagen-vascular diseases (such as systemic lupus erythematosus)
Disease of the liver or spleen
Radiation therapy or exposure
- Dimenhydrinate Information for Consumers
- Dimenhydrinate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dimenhydrinate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2010 • 2 answers
Updated 19 Apr 2012 • 1 answer
Updated 24 Nov 2012 • 1 answer
Updated 16 Sep 2013 • 1 answer
Have low red blood cell count and anaemia due to azathioprine. consultant has reduced dose to 100mg?
Updated 9 Jan 2014 • 1 answer